# SDR 4DPA2023011600001

- Difficulty date: January 16, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N245JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 35,354 hours, 29,611 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED-ONCE WE LEVELED OFF AT 15,000 FT WE DECREASED POWER TO MAINTAIN A CERTAIN SPEED. AS SOON AS WE DECREASED OUT POWER A LOUD AND STRONG VIBRATION COULD BE FELT THROUGHOUT THE AIRCRAFT. WE ASSUMED IT WAS THE PACKS DUE TO SOME PROBLEMS LIKE PACK OVERHEAT BUT NOT ANYTHING BIG. WE RECEIVED NO WARNINGS OR CAUTIONS ON THE EICAS. THE VIBRATION AND NOISE WOULD INCREASE WITH WHEN POWER WAS ADDED AND DECREASE WHEN POWER WAS DECREASED. WE WORKED THROUGH WHAT WE THOUGHT IT WAS AND RAN THE ASSOCIATED CHECKLIST FOR IT AND NOTHING CHANGED. CORR ACTION- MX PERFORMED A GVI OF EXTERIOR NO DEFECTS NOTED. JSX DECIDED T FERRY AIRCRAFT TO MRO FOR FURTHER INVESTIGATION. MRO MX PERFORMED A FLAP ZERO RIG CHECK NO DEFECTS AND PERFORMED A LANDING GEAR DOOR GAP CHECK LH MLG DOOR REQUIRED ADJUSTMENT AIRCRAFT RTS'D.
